American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information
View Article: PDF

[2] Hans-Bert Rademacher. The second closed geodesic on Finsler spheres of dimension $n > 2$. Trans. Amer. Math. Soc. 362 (2010) 1413-1421. MR 2563734.
Abstract, references, and article information
View Article: PDF

[3] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information
View Article: PDF

[4] P. Cannarsa, P. Cardaliaguet and E. Giorgieri. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007) 2741-2775. MR 2286054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Richard Montgomery. Quantum phases. Math. Surveys Monogr. 91 (2006) 173-187.
Book volume table of contents
View Article: PDF

[6] Richard Montgomery. Open problems. Math. Surveys Monogr. 91 (2006) 139-145.
Book volume table of contents
View Article: PDF

[7] Richard Montgomery. A Tour of Subriemannian Geometries, Their Geodesics and Applications. Math. Surveys Monogr. 91 (2006) MR MR1867362.
Book volume table of contents

[8] Richard Montgomery. Classical particles in yang-mills fields. Math. Surveys Monogr. 91 (2006) 159-171.
Book volume table of contents
View Article: PDF

[9] Richard Montgomery. Cartan's approach. Math. Surveys Monogr. 91 (2006) 95-120.
Book volume table of contents
View Article: PDF

[10] Richard Montgomery. Metrics on bundles. Math. Surveys Monogr. 91 (2006) 149-157.
Book volume table of contents
View Article: PDF

[11] Richard Montgomery. A remarkable horizontal curve. Math. Surveys Monogr. 91 (2006) 39-47.
Book volume table of contents
View Article: PDF

[12] Richard Montgomery. Dido meets Heisenberg. Math. Surveys Monogr. 91 (2006) 3-21.
Book volume table of contents
View Article: PDF

[13] Richard Montgomery. Calculus of the endpoint map and existence of geodesies. Math. Surveys Monogr. 91 (2006) 235-245.
Book volume table of contents
View Article: PDF

[14] Richard Montgomery. Chow's theorem: Getting from A to B. Math. Surveys Monogr. 91 (2006) 23-37.
Book volume table of contents
View Article: PDF

[15] Richard Montgomery. Geometric mechanics. Math. Surveys Monogr. 91 (2006) 209-220.
Book volume table of contents
View Article: PDF

[16] Richard Montgomery. Falling, swimming, and orbiting. Math. Surveys Monogr. 91 (2006) 189-206.
Book volume table of contents
View Article: PDF

[17] Richard Montgomery. The Sussmann and Ambrose-Singer Theorems. Math. Surveys Monogr. 91 (2006) 229-233.
Book volume table of contents
View Article: PDF

[18] Richard Montgomery. Singular curves and geodesics. Math. Surveys Monogr. 91 (2006) 55-73.
Book volume table of contents
View Article: PDF

[19] Richard Montgomery. Discrete groups tending to Carnot geometries. Math. Surveys Monogr. 91 (2006) 133-138.
Book volume table of contents
View Article: PDF

[20] Richard Montgomery. Bundles and the Hopf fibration. Math. Surveys Monogr. 91 (2006) 221-227.
Book volume table of contents
View Article: PDF

[21] Richard Montgomery. Curvature and nilpotentization. Math. Surveys Monogr. 91 (2006) 49-54.
Book volume table of contents
View Article: PDF

[22] Richard Montgomery. A zoo of distributions. Math. Surveys Monogr. 91 (2006) 75-94.
Book volume table of contents
View Article: PDF

[23] Richard Montgomery. The tangent cone and Carnot groups. Math. Surveys Monogr. 91 (2006) 121-132.
Book volume table of contents
View Article: PDF

[24] R. Rotman. The length of a shortest closed geodesic and the area of a $2$-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006) 3041-3047. MR 2231630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Claude Viterbo. Metric and isoperimetric problems in symplectic geometry. J. Amer. Math. Soc. 13 (2000) 411-431. MR 1750956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Anders Linnér. Curve-straightening and the Palais-Smale condition. Trans. Amer. Math. Soc. 350 (1998) 3743-3765. MR 1432203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Nancy Hingston. On the lengths of closed geodesics on a two-sphere. Proc. Amer. Math. Soc. 125 (1997) 3099-3106. MR 1443831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2